
Colrix Plus Syrup
Manufacturer
Alarius Healthcare
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (50mg) + Phenylephrine (5mg)
Key Information
Short Description
Colrix Plus Syrup is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Syrup
Introduction
Colrix Plus Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Colrix Plus Syrup may be taken with or without food, but it is better to take it at a fixed time.
Safety Information
Side Effects
dizziness sleepiness nausea vomiting headache
Alcohol Warning
It is unsafe to consume alcohol with Colrix Plus Syrup.
Breastfeeding Warning
Colrix Plus Syrup is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
Colrix Plus Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Interacting Medicines
do not take it with any other medicine containing paracetamol without asking your doctor first
How it works
Colrix Plus Syrup is a combination of three medicines:
Quick Tips
helps relieve symptoms of cold and flu such as headache may cause dizziness and sleepiness do not drive or do anything that requires mental focus until you know how it affects you avoid consuming alcohol while taking this medicine do not take it with any other medicine containing paracetamol without asking your doctor first inform your doctor if you are pregnant, planning to conceive or breastfeeding
Related Medicines

Maxtra P DS Syrup

Solvin Cold DS Syrup

Jucold DS Syrup

Snego Forte Syrup

Endi Cold Syrup

Neocold DS Syrup

Kingsley Cold Syrup

Austicold Syrup

Anginac Cold Syrup
